Drug interactions between Clinoril and lithium
Interactions between your drugs
Applies to: Clinoril (sulindac) and lithium
Sulindac may alter the blood levels of lithium in some patients. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if your symptoms worsen or your condition changes during treatment with these medications. You should also seek medical attention if you experience drowsiness, dizziness, diarrhea, vomiting, muscle weakness, muscle incoordination, tremor, blurred vision, ringing in the ear, excessive thirst, and/or increased urination, as these may be symptoms of excessive lithium levels. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lithium
Alcohol can increase the nervous system side effects of lithium such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with lithium. Do not use more than the recommended dose of lithium, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.